# SDR UPS06446370

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 STR 11L FRAME O/B AREA FOUND CRACK.  CRACK LENGTH 3/4".  BS 500 BETWEEN STR 8L TO STR 13L FRAME REPAIRED AS PER SRM 51-40-03 FIG2.
